# SDR ASAA2022111240754

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 36,382 hours, 11,528 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG FAN BLADE LUBE SPACERS # 1,6,9,10,11,12,13,16,22, AND 24 ARE DISBONDED. GROUNDED - YES. REPLACED REQUIRED SPACERS THAT WERE DISBONDED WITH NEW PER TASK CARD 78472010.
